We retrospectively studied adverse cutaneous reactions associated with intravenous vancomycin therapy over a 14-month period when two different brands of vancomycin were used. Of 224 adults, 12 (5.4%) had infusion-related reactions; ten of 174 patients who received more than one day of vancomycin (5.7%) had delayed cutaneous reactions. Age less than 40 years was a risk factor for both infusion-related and delayed reactions by both univariate and multivariate analysis. Duration of therapy greater than 7 days was a risk factor for delayed reactions. There was a significant increase in adverse cutaneous reactions associated with the use of a particular batch of vancomycin, although analytical testing of this batch failed to identify any difference from other batches associated with routine rates of adverse reactions. Awareness of vancomycin-associated infusion-related and delayed cutaneous reactions is necessary, and the risk factors associated with these reactions may have important clinical implications.